The coulomb-oscillator relation on n-dimensional spheres and hyperboloids

E. G. Kalnins, Willard Miller, G. S. Pogosyan

Research output: Contribution to journalArticle

36 Scopus citations

Abstract

We establish a relation between Coulomb and oscillator systems on n-dimensional spheres and hyperboloids for n ≥ 2. We show that, as in Euclidean space, the quasiradial equation for the (n + 1)-dimensional Coulomb problem coincides with the 2n-dimensional quasiradial oscillator equation on spheres and hyperboloids. Using the solution of the Schrödinger equation for the oscillator system, we construct the energy spectrum and wave functions for the Coulomb problem.

Original languageEnglish (US)
Pages (from-to)1086-1094
Number of pages9
JournalPhysics of Atomic Nuclei
Volume65
Issue number6
DOIs
StatePublished - Jun 2002

Fingerprint Dive into the research topics of 'The coulomb-oscillator relation on n-dimensional spheres and hyperboloids'. Together they form a unique fingerprint.

  • Cite this